Phoenix Rising supports the Millions Missing global day of protest
Phoenix Rising is delighted to support the demands being made in the ME/CFS community’s first-ever global day of protest …
Discuss the article on the Forums.

Anyone tapering clonazepam while experience serious HPA axis dysfunction/hormonal issues ?

Discussion in 'General Treatment' started by Braz, Oct 23, 2016.

  1. Braz

    Braz

    Messages:
    59
    Likes:
    10
    2 mg a day for many years (prescribed as muscle relaxant!), physical dependence for many years. Never been formally diagnosed with CFS, but my problems started with chronic insomnia, followed by chronic exhaustion and many other things.

    I allowed the GP to try to taper me off with lorazepam, horrible mistake.

    My health has been going south ever since. I rate the quality of healthcare at -10 (GP is gatekeeper, very limited level of healthcare)

    That I’ve been dealing with hormonal issues for a long time has been obvious. I never got any treatment for that. ‘taper off the benzo’ but to a great extent that’s also the attitude of the GP.

    Very recently I tried a switch to diazepam. Other hormonal issues …

    One thing that is now very clear is that exercise tends to damage muscle tissue without repairing it … While not exercising … not great either. I am extremely weak.

    But only on the diazepam I can feel how much the muscles in my upper body have been damaged. Tiny fibers of muscle tissue, high tension on the fibers … This causes other issues, in some ways it’s like constant overtraining. I can feel it now.


    Anyone else on clonazepam experiencing anything like this while trying to come off ?

    Diazepam itself seems like a real problem drug for me. Clonazepam is partly paradoxical.
    I am really worried.
     

See more popular forum discussions.

Share This Page